Advil Children 7-12 Years Chewable Raspberry 20 Tablets

Advil Children 7-12 Years Raspberry Flavoured Chewable Tablets reduces fever for up to 8 hours and also relieves pain and discomfort associated with:
- Earache
- Sore Throat
- Headache
- Minor Aches
- Cold and Flu
- Sprains and Strains
Tax included. Shipping calculated at checkout.

Instock

Regular price $7.99
/

Refer to product packaging for dosage chart
Each tablet contains Ibuprofen 100mg.
Do not use this product: - In children under 7 years. - If you are aged 65 years or older. - If tamper evident seal is broken or missing - If your child has a current or past history of a stomach ulcer or bleeding disorder. - If your child has impaired kidney function or heart failure. - If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other component of this product. - If you are pregnant or trying to become pregnant. Ask your doctor before use if: - Your child has asthma, urticaria or rhinitis, high blood pressure, heart or liver disease, stomach pain or indigestion. - Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea. - Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners. - Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin. - Your child is under doctor's care for a serious condition. - You are breastfeeding. While using this product: - Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days. - Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools. - Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. - Side effects may be minimised by using the smallest dose for the shortest duration of time. - In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766). Contains: Phenylketonurics are warned that this product contains aspartame and phenylalanine. Sugar alcohols (6.3 g per max. daily dose). Products containing sugar alcohols may have a laxative effect or cause diarrhoea

Always read the label. Do not use if you have a stomach ulcer, impaired kidney function, heart failure, are allergic to antiinflammatory medicines, or if pregnant or trying to become pregnant. Phenylketonurics- product contains aspartame (phenylalanine). Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

Keep out of reach of Children. Products containing sugar alcohols may have a laxative effect or cause diarrhoea

Reviews See what others say